Publications of the Research Institute for Mathematical Sciences
Full-Text PDF (3061 KB) | Table of Contents | PRIMS summary
Volume 15, Issue 3, 1979, pp. 679–718
Completeness of Modified Wave Operators for Long-Range Potentials
Teruo Ikebe (1) and Hiroshi Isozaki (2)(1) Research Institute for Mathematical Sciences, Kyoto University, 606-8502, KYOTO, JAPAN
(2) Institute of Mathematics, Graduate School of Pure and Applied Sciences, University of Tsukuba, 305-8571, IBARAKI, TSUKUBA, JAPAN
No abstract available for this article.
No keywords available for this article.